# SDR 9624619180

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3317L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Failed
- Location: Neg Press Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CABIN PRESSURE LIGHT ILLUMINATED.  CABIN ALTITUDE AT 10,200 AND RISING.  INITIATED EMERGENCY DESCENT AND FOLLOWED COM PROCEDURE.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND NEGATIVE PRESSURE VALVE SEAL BAD.  REPLACED SEAL, OPERATIONAL CHECK OK.
